# SDR AALA202101089006

- Difficulty date: January 7, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 61,882 hours, 25,143 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gusset
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED.  MAIN CABIN L1 DOOR GUST LATCH WILL NOT RELEASE.  LUBED 1L DOOR GUST LOCK.
